# SDR IPXA10659486

- Difficulty date: April 14, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T1929U9
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - LT STA 955 BULKHEAD TEE FITTING CRACK FOUND AT 7 O`CLOCK POSITION APPROX .0625" LONG.  FX - LT STA 955 BULKHEAD TEE FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-E APPENDIX C, FIG 6.
